# SDR SWAA040404

- Difficulty date: February 7, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 18,546 hours, 10,946 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Check Valve
- Part number: V83533
- Condition: Faulty
- Location: Hyd Reservoir
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, STRONG ODOR OF OIL OR HOT PLASTIC, MOST NOTICEABLE AT HIGH POWER SETTINGS.  SWITCHED TO APU INFLIGHT, SLIGHT IMPROVEMENT.  ALSO, SLIGHT IMPROVEMENT AT IDLE.  NO VISIBLE SMOKE.  REMOVED AND REPLACED A-SYSTEM HYDRAULIC RESERVOIR HEAD PRESSURE CHECK VALVE PER MM.
